The Stability of Courtnot Revisited
Download full text from publisher
References listed on IDEAS
- White, Kenneth J, 1972. "Estimation of the Liquidity Trap with a Generalized Functional Form," Econometrica, Econometric Society, vol. 40(1), pages 193-199, January.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wrk:warwec:121. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Margaret Nash). General contact details of provider: http://edirc.repec.org/data/dewaruk.html .
We have no references for this item. You can help adding them by using this form .